# SDR TWAA9806916

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49231
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 172
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND HOLD CORRODED THROUGH CABIN FLOOR MEMBRANE AT STATION 172, RBL 52.  REPAIRED PER SRM 53-01, FIG 4 AND TWA STD PRACTICES.  (M)
